# SDR UPS08553050

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EGRESS LIGHT INOPERATIVE.  RELAMPED THE EMERGENCY EXIT EGRESS LIGHT IAW AMM 33-51-06-2 TASK 33-51-06-962-001. OPS CHECKED GOOD.
